# SDR QXEA200602765

- Difficulty date: October 23, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 12,866 hours, 13,045 cycles
- System (JASC): 2430 · DC Generating System
- Part: Warning Message
- Condition: False Activation
- Location: Lt Dc Generator
- Stage of operation: TX
- How discovered: V
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RDM FLIGHT NR 2329, AFTER ENGINE START, LEFT DC GEN CAUTION LIGHT ILLUMINATED.  IT WOULD NOT COME ONLINE WITH RECYCLING SWITCH.  MAINTENANCE NOTED AFTER ENGINE START, NR 1 DC GEN SWITCH IN OFF POSITION.  PER MAINTENANCE CONTROL, CYCLED SHIPS POWER.  RESTARTED ENGINE WITH GENERATOR SWITCHES IN ON POSITION.  BOTH GENERATORS ON LINE NORMAL.  NO CAUTION OR FAULTS POSTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
